# SDR CA190610002

- Difficulty date: June 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6229302004
- Condition: Faulted
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK, WEATHER RADAR ANTENNA WILL NOT TURN ON IN MODE.   REMOVED AND REPLACED WEATHER RADAR ANTENNA. (TC# 20190610002)
